# SDR SWAA062781

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 55,428 hours, 49,310 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C25911
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING AILERON OUTBOARD T/E UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED LT WING AILERON PER MM.
